this is not a testing question but related. I have 14 clean from prior use of cocaine. I lived in South America and in a region where cocaine leaves was often used as tea or for diet. I started using it for diet, 2-3 cups a day, eventually when I came back to states 15 years late, I felt like hell for about 5 days. My body ached, I sweat, I had no energy, I just wanted a cup of Cocoa Tea and it took about 5-7 days to stop craving the tea. I would not want to get out of bed in AM unless there was a nice refreshing energizing cup of tea. Off course I recognized that I was accustom to the stimulant and at least psychologically addicted to the boost it gave me, I guess like a turbo caffeine boost. In total it took about 2 years to not think about a nice cup of tea when weak. I use red bull now I guess. About three days ago I started feeling the same as the first week after I came back. Like I am weak and need a stimulant to move. Same body aches, sweats, lack of energy, head full of pressure, joints hurt, back and neck muscle spasms, clammy and then sweaty, hot and cold. Just like when I woke up in South America before I had my morning cup of tea. I know this is unusual and I understand clearly I was addicted at least psychologically to the tea or coca leaves, which in fact was a unprocessed version of cocaine. I also know there is no physical addiction to cocaine so it must have been withdraw from maybe stimulant and my Endocrinol system was out of whack I guess. I am guessing stimulant have the same affect when withdrawing. But I am not using so what could be causing this vivid return of withdrawal?
Person's Gender: Male
Person's Age: 43
I recently had a Neurological exam and spoke to a Forensic Psychologist. I was not demonstrating these symptoms then, but had a fall and had some concern about head injury. I do have ADD and take Adderal, but steady dose for years. My thyroid quit a few years back and take synthroid and maybe missed a day or two, could that do it?Finally, I feel like when I eat sugar or eat at any great carbs or sweets this happens. I was concerned with diabetes.
HelloExcellent and interesting questions and welcome to JAPlease use these posts to respondWhat is your TSHThe most recent value?41085.6145429398
Have not tested lately but I take synth you'd 200 mg and was out for two days could that be it